RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 2, Pages 147–154 (Mi mz9490)  

This article is cited in 2 scientific papers (total in 2 papers)

Estimates of derivatives in a mixed $L_p$-norm on a domain and an extension of functions

O. V. Besov

V. A. Steklov Mathematics Institute, Academy of Sciences of the USSR

Abstract: We extend to the case of a mixed $L_p$-norm the estimates of derivatives that are well known for the ordinary $L_p$-norm.

Full text: PDF file (749 kB)

English version:
Mathematical Notes, 1970, 7:2, 89–94

Bibliographic databases:

UDC: 517.5
Received: 30.04.1969

Citation: O. V. Besov, “Estimates of derivatives in a mixed $L_p$-norm on a domain and an extension of functions”, Mat. Zametki, 7:2 (1970), 147–154; Math. Notes, 7:2 (1970), 89–94

Citation in format AMSBIB
\Bibitem{Bes70}
\by O.~V.~Besov
\paper Estimates of derivatives in a mixed $L_p$-norm on a domain and an extension of functions
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 2
\pages 147--154
\mathnet{http://mi.mathnet.ru/mz9490}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=450958}
\zmath{https://zbmath.org/?q=an:0198.46203|0191.41603}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 2
\pages 89--94
\crossref{https://doi.org/10.1007/BF01093488}


Linking options:
  • http://mi.mathnet.ru/eng/mz9490
  • http://mi.mathnet.ru/eng/mz/v7/i2/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “The List of Scientific Works of O. V. Besov”, Proc. Steklov Inst. Math., 243 (2003), 7–10  mathnet  mathscinet  zmath
    2. N. A. Evseev, A. V. Menovshchikov, “The Composition Operator on Mixed-Norm Lebesgue Spaces”, Math. Notes, 105:6 (2019), 812–817  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:136
    Full text:50
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020